Many of our patients have high temperatures, especially during COVID outbreaks. Some of them are taking over the counter pain relief as required. This is of course recommended, however many of our patients are also tachycardic due at least in part to their high temperatures. When they complain of palpitations, do they need to be aware of the effects of caffeine-paracetamol combinations? Should they be taking this combination at all, or should they simply ease off dietary sources of caffeine while taking analgesics? Here are a few quotes on the subject. Full references are below.
Check out the video summary below. For more information, have a look at the related Article 999 post here. Other posts that may interest you: Fast Fact: Head Injury is […]
NICE guidelines are great, but they're annoying sometimes. They're lengthy, and it can be hard to find only the content that is directly relevant to frontline ambulance clinicians. Here is a summary of their head injury guidelines, showing only the points and quotes that are relevant to us. Article 999: Simplifying, Presenting, Refreshing.
‘For more than 50 years, treatment strategies have included the use of various drugs, but there is limited evidence that such treatments are effective’ (Perkins et al, 2018). Now […]
Summary of 'Maxillofacial trauma patient' (Krausz et al, 2009). An article discussing the importance of effective airway management in the maxillofacial trauma patient and the complexities that such an injury presents. Only points relevant to UK paramedics have been included. For more details, please read the original article.